Applying Lienard–Schipar’s method to solving of homogeneous fractional differential Euler-type equations on an interval

  • Zhukovskaya Natalia V., wwugazi@gmail.com Belarusian State University 4 Nezavisimost’ Avenue, Minsk 220030, Belarus
  • Sitnik Sergey M., sitnik@bsu.edu.ru Belgorod State National Research University, 85 Pobeda st., Belgorod 308015, Russia
Keywords: fractional differential Euler-type equation, Riemann–Liouville fractional integral, Riemann–Liouville fractional derivative, method of Hermitian forms, Hermite’s theorem, Lienard–Schipar’s method

Abstract

We present the solution of the homogeneous fractional differential Euler-type equation on the half-axis in the class of functions representable by the fractional integral of order $\alpha$ with the density of $L_1(0; 1)$. Using the method of Hermitian forms (Lienard–Schipar’s method), solvability conditions are obtained for the cases of two, three and a finite number of derivatives. It is shown that in the case when the characteristic equation has multiple roots original equation admits a solution with logarithmic singularities.

References


[1]
Kilbas A. A., Srivastava H. M., and Trujillo J. J., Theory and Applications of Fractional Differential Equations, Elsevier, Amsterdam (2006). (Math. Stud.; V. 204).

[2]
Podlubny I., Fractional Differential Equations, Acad. Press, San Diego (1999).

[3]
Samko S. G., Kilbas A. A., and Marichev O. I., Fractional Integrals and Derivatives: Theory and Applications, Gordon and Breach Sci. Publ., Switzerland (1993).

[4]
Krein M. G. and Naimark M. A., “The method of symmetric and Hermitian forms in the theory of separation of the roots of algebraic equations,” Linear Multilin. Algebra, 10, No. 4, 265–308 (1981). Published online: 02 Apr 2008 DOI: 10.1080/03081088108817420.

[5]
Matveev N. M., New Methods of Integration of Ordinary Differential Equations [in Russian], Vysshaya Shkola, Moscow (1967).

[6]
Bateman H. and Erdelyi A., Higher Transcendental Functions, V. 1, McGraw–Hill (1953).

[7]
Gantmakher F. R., Matrix Theory [in Russian], Nauka, Moscow (1988).

[8]
Postnikov M. M., Stable Polynomials [in Russian], Nauka, Moscow (1981).

[9]
Sitnik S. M., “Transmutations and applications: a survey,” arXiv: 1012.3741 [math.CA] (2010).

[10]
Katrakhov V. V. and Sitnik S. M., “Transmutation method and new boundary-value problems for singular elliptic equations [in Russian],” Modern Math. Fund. Res., 64, No. 2, 211–426 (2018).

[11]
Sitnik S. M. and Shishkina E. L., Transmutation Method for Differential Equations with Bessel Operators [in Russian], Fizmatlit, Moscow (2018).
How to Cite
Zhukovskaya, N. and Sitnik, S. ( ) “Applying Lienard–Schipar’s method to solving of homogeneous fractional differential Euler-type equations on an interval”, Mathematical notes of NEFU, 25(3), pp. 33-42. doi: https://doi.org/10.25587/SVFU.2018.99.16949.
Section
Mathematics